Brupal ForteEach uncoated tablet contains: Ibuprofen 400mg and Paracetamol 500mg.

 

Brupal has analgesic and antipyretic action. Ibuprofen is non-selective Cox-2 inhibitor and paracetamol is Cox-3 inhibitor which is safe and effective in relieving pain without having unwanted gastrointestinal side effects.

Brupal Forte is indicated for the relief of mild to moderate pain associated with fever.

 

 

Brupal Forte Tablets is available in blister packs of 10x10’s in a unit carton.

myolaxin-D GelMyolaxin-D Gel is a highly potent topical analgesic product. It contains Diclofenac Di-ethly ammonium – a non-steroidal anti-inflammatory agent of proven analgesic and anti-rheumatic efficacy; Methlyl Salisylate, a very potent topical analgesic agent; and Capsaisin, a substance p depletor agent. It is manufactured by the Carbomer gel technology that ensures deep penetration without excessive massage. Myolaxin-D Gel has a very fast onset of action, within 15 minutes of application hence bringing rapid relief from pain. It is non-greasy, non-staining.

 

Myolaxin-D Gel is effective in Joint and Neck Pains; Musculoskeletal Pain; Arthritic Pain, Low Back Pain, and Sports Injury. Has Anti- inflammatory, Rubefacient and Counter irritant properties.

Content:- Oleoresin Capsicum equivalent to Capsaicin 0.075%w/w, Methyl Salicylate BP 20%w/w, Menthol USP 10%w/w, Camphor USP 5%w/w, Eucalyptus Oil BP 5%w/w and Diclofenac Diethylamine BP 1.16%w/w equivalent to Diclofenac Sodium BP 1.0%w/w.

 

Presentation: - Tube of 15gm.

Brupal KidEach uncoated tablet contains: Ibuprofen 100mg and Paracetamol 125mg.

 

Brupal has analgesic and antipyretic action. Ibuprofen is non-selective Cox-2 inhibitor and paracetamol is Cox-3 inhibitor which is safe and effective in relieving pain without having unwanted gastrointestinal side effects.

Brupal Kid is indicated for the relief of mild to moderate pain associated with fever.

 

Brupal Kid is available in blister packs of 10x10’s in a unit carton.

Fluner-5Flunarizine hydrochloride is indicated in the prophylactic treatment of:- Common migraine

(without aura), Classic migraine (with aura), Basilar migraine, Ophthalmic / retinal migraine, Abdominal migraine and Paediatric migraine.

 

Each uncoated tablet contains: Flunarizine 5mg (as Flunerizine Dihydrochloride BP); packed in blister strips of 10 tablets (2x5x10).

Television Interview videos..

Aspen Wolrd Water Day
Golden Hands - Visionary CEO
Interview with KTN, Dr. Sanjay Advani
Interview with UBC TV Uganda, 01.10.2014, Dr Sanjay Advani
CEO - KTN Interview on Herbal Medicaments
When Beta Healthcare unveiled an R&D centre
Interview with UBC TV Uganda, Dr Sanjay Advani
CEO - NTV Morning Show Interview (Herbal Medicaments) - Part I
CEO - NTV Morning Show Interview (Herbal Medicaments) - Part I
Interview with Capital TV - Tanzania, Dr Sanjay Advani
Interview with Cloud TV, Tanzania, Dr. Sanjay